# SDR DXTA2009030203525

- Difficulty date: February 28, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N840WC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258340
- Aircraft time: 8,395 hours, 6,051 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN GREEN LIGHT WOULD NOT NOT GO GREEN WHEN GEAR DOWN.
